# SDR HNAA0700145

- Difficulty date: July 5, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 55,477 hours, 62,979 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 7003032612
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE ELEVATOR WAS SLOW TO MOVE.  PITCH WAS VERY SLOW AS WELL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LGA.  THE FLIGHT LANDED AND TAXIED WITHOUT INCIDENT.   REMOVED AND REPLACED ELEVATOR SERVO, EVALUATION FLIGHT CHECK SATISFACTORY.
